HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Residue formulas for singular foliations defined by meromorphic functions on surfaces

Files in This Item:
pre306.pdf826.29 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83453

Title: Residue formulas for singular foliations defined by meromorphic functions on surfaces
Authors: Honda, T. Browse this author
Suwa, T. Browse this author
Issue Date: 1-Sep-1995
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 306
Start Page: 1
End Page: 19
Abstract: For singular foliations defined by meromorphic functions on com­plex surfaces, we compute the Baum-Bott residues and describe the residue theorem. Applying these to the case of foliations arising from polynomials in two variables, we obtain various formulas including a generalization of a formula of Le and a "Milnor number formula" for a holomorphic map with non-reduced fibers.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69057
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University